# SDR ASAA2021060735065

- Difficulty date: June 7, 2021
- Submitted: June 10, 2021
- Operation: Air carrier
- Aircraft: N536AS
- Make and model: Boeing 737890
- Aircraft serial: 35203
- Aircraft time: 34,348 hours, 9,879 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Condition: Faulted
- Location: Hf Comms
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HF #1 AND #2 WILL NOT TRANSMIT NOT RECEIVE. GROUNDED - YES. FOUND NO POWER TO HF TRANSCEIVER REST BY FIM AND PERFORMED BITE PROCEDURE. REF B737-800 FIM 23-11 TASK 801 AND OPERATIONAL CHECK REF B737-800 AMM 23-11-00-710-801 HF 1 AND HF 2 OPERATIONAL TEST NORMAL.
